# SDR CV2XASH04543

- Difficulty date: November 2, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 4,932 hours, 2,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LEFT OMEGA SHAPE CORRODED AT FRAME 20.  REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW 53-21-10.  AIRCRAFT RETURNED TO SERVICE.
